advertisement
Question
Posted by: Deidre | 2012-02-03

Blood for more than 30days

Since 21dec-today i am bleeding. The gynae gave me a 2mnth contraceptive injection. He cant do the papsmear bcos there was to much blood. There is no pieces of blood bt still there is blood. I am feeling down and dpress wht must i do. I am 41yrs

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You need to go back to your gynaecologist. You may need pills to stop the bleeding and you definitely need a pap smear and internal examination.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-02-07

You need to go back to your gynaecologist. You may need pills to stop the bleeding and you definitely need a pap smear and internal examination.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement